Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The Atiyah–Segal completion theorem in twisted $K$–theory

Anssi Lahtinen

Algebraic & Geometric Topology 12 (2012) 1925–1940
Abstract

A basic result in equivariant K–theory, the Atiyah–Segal completion theorem relates the G–equivariant K–theory of a finite G–CW complex to the non-equivariant K–theory of its Borel construction. We prove the analogous result for twisted equivariant K–theory.

Keywords
completion, twisted $K$–theory, equivariant $K$–theory
Mathematical Subject Classification 2000
Primary: 55N15
Secondary: 19L50, 19L47, 55P91
References
Publication
Received: 9 March 2011
Revised: 4 May 2012
Accepted: 21 May 2012
Published: 26 September 2012
Authors
Anssi Lahtinen
Department of Mathematical Sciences
University of Copenhagen
Universitetsparken 5
2100 Copenhagen Ø
Denmark
http://www.math.ku.dk/~lahtinen/